# SDR DL72L991624

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 657078419
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER / LT ELEVATOR / REAR SPAR :  CRACK REPAIR.  THE L/H ELEVATOR WAS FOUND WITH CRACK EXTENDING.125 INCH BEYOND THE 2ND FROM I/B END HINGE BRACKET.  THE CRACK IS TYPICAL OF B727 S/B 55-0089 AND AD 96-06-05.  THE CRACK WAS STOP DRILLED PER ER/A 367822-14AD AND WILL BE INSPECTED WITHIN 1600 FLIGHT HOURS WITH PERMANENT MODIFICATION PER THE S/B WITHIN 3200 FLIGHT HOURS.
